# SDR AALA20020666

- Difficulty date: April 29, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT LEFT TIE DOWN TRACK SPLICE STATION 1225.  REMOVED AND REPLACED SPLICE, SRM 51-01.  (M)
